# SDR 96FDEA01006

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-224-01 ON 344 BEAM FROM LBL 59 - RBL 37, WL 208.1.  REPAIRED BS 344 FLOOR BEAM UPPER CHORD PER FEDEX DRAWING SR 27-53-007.
